# SDR AC2A0000024

- Difficulty date: February 11, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 430375002105
- Part serial: 97050127
- Condition: Failed
- Location: Efis
- Part time: 1,690 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY SLOWLY BECAME DIM, THEN WOULD NOT DISPLAY.  REPLACED EFIS DISPLAY.  (X)
